Asian Journal of Mathematics

Volume 26 (2022)

Number 5

Nowhere vanishing primitive of a symplectic form

Pages: 705 – 708



B. Stratmann (Department of Mathematics, Ruhr-University Bochum, Germany)


Let $M$ be a manifold with an exact symplectic form $\omega$. Then there is a nowhere vanishing primitive $\beta$ for $\omega$, i.e. $\omega = \mathrm{d} \beta$.


global symplectic structure, primitive of symplectic form, open symplectic manifold

2010 Mathematics Subject Classification


The full text of this article is unavailable through your IP address:

The research for this work was partially supported by the SFB/Transregio 191 “Symplektische Strukturen in Geometrie, Algebra und Dynamik”.

Received 30 March 2021

Accepted 12 August 2022

Published 13 April 2023